Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Using zen 200 and zen retard 200. Is there any side effects of taking such a long time ?

my sister is using zen 200 for first 5yrs then zen retard 200 for last 1.5yrs Is there any side effects in consuming this medicine for so long time? now she is 28 yrs old. she was suffering from an unknown problem for a long time in which fits come while sleeping , but suddenly become unconscious for 20-60 sec sometimes 2-3 times in a day that to comes in a month.is there any other way of treatment. thankyou
Asked On : Mon, 6 Jun 2011
Answers:  2 Views:  815
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HELLO...
WELCOME TO HCM ...

TERE SO GOOD MEDICINE IN HOMOEOPATHY FOR SUCH TYPE NON RESPONDING TREATMENT THERAPY. U CAN START ALONG WITH YOUR PRESENT MEDICINE, AFTER GET RID OVER PROBLEM THAN HOMOEOPATH REDUSE YOUR PRESENT MEDICINE... AFTER TOTAL COURSE YOUR SISTER FREE FROM THIS PROBLEM. IN HOMOEOPATHY THERE S GOOD MED i.e. connium , pulsatilla, FOR THAT WE REQUIRED FULL HISTORY , SO CONSULT ANY HOMOEOPATHY OF FOR ONLINE HOMOEOPATY PLS. MAIL ME DETAIL HISTORY drvipul2001@yahoo.com.

MEET AGAIN FOR BETTER HEALTH.
Answered: Mon, 6 Jun 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Please visit a neurophysician and get an examination done.He will after examination and some investigation if needed ,will decide whether to continue with drugs or not.Please take her to doctor.Normally in absence of major issue the drugs are discontinued after 3 years.bye.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions